# SDR AALA201505269003

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 31,536 hours, 14,260 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, CORROSION ON THE RT MLG RETRACTION JACK FITTING ON THE AFT SPAR UPPER FACE. REPAIRED IAW SRM 57-26-13-PB201 FIGURE 207.
